# SDR K11A2016031825003

- Difficulty date: February 12, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 63,934 hours, 35,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 888
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER PRESSURE PANEL LT ANGLE CORROSION, LT WHEEL WELL 60" OTBD FROM KEELBEAM AT BS 888.
